欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Direct-sum decompositions of modules with semilocal endomorphism rings

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 225-279
       
 
Semi-classical analysis of the Laplace operator with Robin boundary conditions

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 281-319
       
 
Negative spectra of elliptic operators

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 321-329
       
 
Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 331-341
       
 
Optimal and isodual ternary cyclic codes of rate 1/2

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 343-357
       
 
A note on ADS* modules

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 2 Page: 359-363